Lacticacidosis after short-term infusion of propofol for anaesthesia in a child with osteogenesis imperfecta.
- Published Article
- Publication Date
Nov 01, 2003
We describe the case of a 7-year-old boy with osteogenesis imperfecta, who underwent anaesthesia with propofol-fentanyl-nitrous oxide-suxamethonium for orthopaedic surgery of a distal femur fracture. He developed lacticacidosis after short-term propofol infusion (150 min, mean infusion rate 13.5 mg.kg-1.h-1) associated with a prolonged recovery time without serious haemodynamic changes. The highest lactate concentration was 9.2 mmol.l-1 at 160 min after discontinuation of propofol. There was no significant increase in body temperature. The boy fully recovered.
Report this publication
From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.
This record was last updated on 07/03/2016 and may not reflect the most current and accurate biomedical/scientific data available from NLM.
The corresponding record at NLM can be accessed at https://www.ncbi.nlm.nih.gov/pubmed/14617125